HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
41巻3号 (1990.7) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
keizaikenkyu04103228.pdf16671KbAdobe PDF
Title: マーケット・モデルにおけるシステマティック・リスクの確率的変動
Other Titles: Stochastic Variation of Systematic Risk in the Market Model
Authors: 小池, 拓自
山本, 拓
Issue Date: 16-Jul-1990
Publisher: 岩波書店
Citation: 経済研究
Volume: 41
Issue: 3
Start Page: 228
End Page: 240
Language: jpn
DOI: 10.15057/21736
Text Version: publisher
Appears in Collections:41巻3号 (1990.7)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback